heart problems

Discussion in 'General Sex Discussion' started by sexual_entity, Jul 16, 2007.

  1. sexual_entity

    sexual_entity New Member

    Joined:
    Jul 4, 2007
    Messages:
    43
    Likes Received:
    1
    Gender:
    Male
    Location:
    Maine
    hi. lately, i've had real sexual encounters. the downfall to this is a stimulant i'vve been using to boost my confidence and to give me a longer stride in sex. today, my heart is beatring fast. it actually hurts, it feels weird. i'm not quitev sure why i'm posthin g this here i called my my doc he said it cwass okay but i feel a fever, realkky faint and my heart wants to exploide...lesssson learrtned.....
     
  2. Redspades

    Redspades New Member

    Joined:
    Jul 4, 2007
    Messages:
    69
    Likes Received:
    0
    Gender:
    Male
    Location:
    Canada
    forget your chemical sex booster miracles.

    wanna know what's good for your hearth? (and your dick)

    green tea
     
  3. LaVitaDolce

    LaVitaDolce New Member

    Joined:
    Apr 30, 2007
    Messages:
    803
    Likes Received:
    3
    Gender:
    Female
    Location:
    Sunshine State
    I'm no doctor, but uh, I'd say stop taking the boosters! :eyes
     
  4. sexual_entity

    sexual_entity New Member

    Joined:
    Jul 4, 2007
    Messages:
    43
    Likes Received:
    1
    Gender:
    Male
    Location:
    Maine
    yeah this thread was pointless lol. where do you delete your thread? btw, do any of you know of any vitamines or over-the-counters that maybe help me at all, maybe counter-act with the amphetamines?
     
  5. LaVitaDolce

    LaVitaDolce New Member

    Joined:
    Apr 30, 2007
    Messages:
    803
    Likes Received:
    3
    Gender:
    Female
    Location:
    Sunshine State
    To delete it you need to ask a mod. About the pills, see a doctor.
     
  6. bighiker2003

    bighiker2003 Banned

    Joined:
    Jan 27, 2004
    Messages:
    3,754
    Likes Received:
    9
    Gender:
    Male
    Location:
    Northern Indiana
    You didn't say, But I'm going to guess that you
    are taking a booster with Yohimbine in it, Or just pure Yohimbine.
    That will elevate your heartbeat. And I cant stand myself
    the next day when I used it, Don't use anything now.

    Hiker
     
  7. sexual_entity

    sexual_entity New Member

    Joined:
    Jul 4, 2007
    Messages:
    43
    Likes Received:
    1
    Gender:
    Male
    Location:
    Maine
    nah, i'm tweaking on adderall. i was wondering since i have some vicodin, will this slow my heart beat or fight it?
     
  8. bighiker2003

    bighiker2003 Banned

    Joined:
    Jan 27, 2004
    Messages:
    3,754
    Likes Received:
    9
    Gender:
    Male
    Location:
    Northern Indiana
    Why are you taking that shit for.

    Hiker
     
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice